# SDR CALA2025100309605

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N27260
- Make and model: Boeing 737-8
- Aircraft serial: 43458
- Aircraft time: 14,437 hours, 4,900 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Closed
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD ENTRY LIGHT ILLUMINATED FOR APPROX 1 MIN ON TAKEOFF INTERROGATED OMF, FOUND TWO HITS FOR FWD ENTRY DOOR, MX MSGS 52-71001 AND 52-71111. COMPLIED WITH FIM 52-10 TASK 801 AND AMM 52-71-11-710-801, MX MSG NOT LATCHED AND SHOWS IN ACTIVE. FWD ENTRY DOOR OPENS AND CLOSES NORMAL WITH PROPER ENTRY LIGHT ILLUMINATION AND EXTINGUISHING. NO HISTORY, A/C OK FOR RETURN TO SERVICE
